# SDR KY1R20210511

- Difficulty date: April 28, 2021
- Submitted: May 11, 2021
- Operation: General aviation
- Aircraft: N390MD
- Make and model: Agusta AW139
- Aircraft serial: 41377
- Aircraft time: 1,974 hours, 7,359 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7036350812
- Part serial: 16080612
- Condition: Inoperative
- Location: Cockpit
- Part time: 500 hours, 500 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

#2 DISPLAY UNIT (CO-PILOT MFD) INOP FLASHED "ON/OFF" INTERMITTENTLY FOR APPROXIMATELY 2 MINUTES THEN FAILED COMPLETELY.  THIS WAS THE 52ND FAILURE OF THIS NATURE IN OUR FLEET OF 10 AIRCRAFT (4 DISPLAYS EACH) SINCE THE UPGRADE TO PHASE 7 SOFTWARE.  REPEATED STRIP REPORTS INDICATE A FAILED M9 CHIP.  DISPLAY UNIT WAS REPLACED WITH A REPAIRED DISPLAY.
